×

zbMATH — the first resource for mathematics

The law of the iterated logarithm for extreme value of random elements in Banach lattices. (English. Ukrainian original) Zbl 0960.60009
Theory Probab. Math. Stat. 59, 129-138 (1999); translation from Teor. Jmorvirn. Mat. Stat. 59, 125-134 (1998).
The author introduces the notions \(\lim\sup\{\cdot\}\) and \(\lim\inf\{\cdot\}\) in some infinite-dimensional spaces, namely, in separable Banach lattices. Using these notions the law of the iterated logarithm is generalized for these spaces. The law of the iterated logarithm for extremes of a sequence of normed random elements in a separable Banach lattice is proved. Similar problems were investigated by the author [Ukr. Math. J. 50, No. 9, 1405-1415 (1998); translation from Ukr. Mat. Zh. 50, No. 9, 1227-1235 (1998; Zbl 0941.60014)].
MSC:
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
60F15 Strong limit theorems
60G10 Stationary stochastic processes
PDF BibTeX XML Cite